Alert archive / North Carolina / Special Weather Statements in 2024
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 8, 2024, 12:30 AM EDT for Wayne County, North Carolina. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2024, 12:30 AM EDT (04:30 UTC)
- Expired
- Aug 8, 2024, 1:30 AM EDT
- In force
- 60 min
- Issued by
- NWS Raleigh, NC
- Hail
- 0.00 in
- Wind
- 40
County Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 4.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1118 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 13.6
The text
As transmitted.
289
WWUS82 KRAH 080430
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
1230 AM EDT Thu Aug 8 2024
NCZ078-080530-
Wayne NC-
1230 AM EDT Thu Aug 8 2024
...GUSTY SHOWERS WILL IMPACT SOUTHEASTERN WAYNE COUNTY THROUGH 130 AM
EDT...
At 1229 AM EDT, Doppler radar was tracking gusty showers near Seven
Springs, or 8 miles southeast of Goldsboro, moving northwest at 40
mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Seven Springs, Mar-Mac,
Brogden, Cliffs Of The Neuse State Park, and Elroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.
&&
LAT...LON 3532 7783 3518 7783 3516 7788 3515 7790
3517 7793 3517 7796 3519 7800 3520 7812
3531 7816 3535 7815 3537 7816 3541 7812
3549 7799 3537 7781
TIME...MOT...LOC 0429Z 127DEG 36KT 3524 7785
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
26What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 7, 9:23 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Aug 7, 9:23 PM EDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 923 PM EDT Wed Aug 7 2024 .SYNOPSIS... A cold front across the mid-Atlantic will linger through Thursday. The center of Tropical Storm Debby will move northwest and onto the South Carolina coast this evening and then drift northward across the central Carolinas on Thursday and Friday. && .NEAR TERM /THROUGH TONIGHT/... As of 923 PM Wednesday... * More widespread rain which will be heavy at times will spread into central NC tonight beginning a 12 to 18 hour period of the heaviest rain and greatest flash flood risk. Neligible changes with the evening update. The center of Debby is currently located just offshore near Charleston, SC. Water vapor imagery continues to depict moistening around the center of the circulation. As such, a persistent band of heavier rainfall (mostly 1.5 to 2.5 in/hr rates) has developed just to the southeast of Sampson county. CAMs continue to depict this heavier band expanding north-northwest over the Sandhills/southern Coastal Plain the next several hours, followed by up into the Triangle by daybreak. Consequently, these areas have the best chance to experience flash flooding overnight as strong 925 to 850 mb moisture transport provides a continuous feed of >2.5 inches of PWAT. The other concern as we continue into the overnight period is the chance for quick spin-up tornadoes. Thus far this evening, rotating cells have largely remained to our south (although a few have recently developed near southern Sampson county). Low-level SRH of ~150 m2/s2 remains anchored over the southern Coastal Plain. This moderately-strong low-level kinematic field will expand further northwest overnight. However, weak lapse rates and overall instability will promote only occasional weak circulations through Thursday morning. Overnight lows in the mid 70s are expected. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... As of 345 PM Wednesday... * The NHC official forecast track of Debby remains relatively unchanged through northeast SC on Thu and across the southern through northwestern NC Piedmont Thu night. * High, continued risk of excessive rain and (severe and widespread) flash flooding throughout central NC. * Isolated tornadoes also possible ahead of and right of the track of Debby, in the northern through eastern semicircles of the cyclone. Tropical Storm Debby is expected to be just inland along the SC coast by Thurs morning and lift generally northward through the western Piedmont through Thurs night into west-central VA Fri morning. An ongoing moderate to heavy rainband positioned on the northwest quadrant, with additional moderate to heavy rain and storms within multiple feeder bands on its eastern half rotating into the symmetric warm-core of Debby. As these features progress through our area into Fri morning, it will result in an additional 1- 4 inches of rain, with locally higher amounts of over 5 inches possible, especially if training of high rain-rates can occur within the feeder bands. The result will be a high risk (>70%) for excessive rain to cause flash flooding over the Sandhills and portions of the northeast Piedmont and Coastal Plain with moderate risk elsewhere (>40%). Storm total rainfall through Thursday is expected to range from 4 to 8 inches. Locally higher amount of 10 inches may be possible if any training feeder bands are able to develop. This amount of rain will likely lead to minor to moderate river flooding along main-stem rivers mostly along the Yadkin/PeeDee, Cape Fear, and Neuse, and Black Rivers. The severe threat will primarily be the conditional threat for tornadoes in the climatologically favored northeast quadrant through the afternoon/evening. How far inland sufficient instability still remains in question, but greatest confidence will be where mid/upper 70s dew points are able to advect into the region (Coastal Plain). A secondary threat may persist into the early overnight hours within the eastern half where a streamer of 1000-2000 J/kg of MLCAPE and 100-200 m2/s2 of 0-1km SRH environment may still exist. With the relative westward shift in the track of Debby over the past 48 hours, this brings a 2 to 5% tornado risk farther into central NC centered around the I-95 corridor and extending as far west as the Triangle. &&. .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As of 345 PM Wednesday... Debby is expected to be located up into west-central VA by Fri morning and may begin to transition towards an asymmetric cold-core or extra-tropical cyclone as it races off through the northern Mid- Atlantic and Northeast through Fri night. A synoptic cold front appears to get hung up west of the mountains and prevent the true drier air from progressing too far into central NC. However, a trailing front and wind shift will slowly work and eventually stall over central NC. The northwesterly winds and potential downsloping component may result in lower dew points spreading into the Triad. Along and southeast of this moisture boundary showers and storms will be possible. Drier air in the mid/upper levels and poor lapse rates may keep coverage isolated to scattered. Debby's circulation will be well removed from the area by Saturday morning, likely somewhere over New England. Debby's remnants will be pushed east by a front that will get hung up along the East Coast for several days. This should result in a forecast where the Triad is dry Saturday, Sunday, and Monday, but there will be a chance of diurnally driven showers and thunderstorms primarily along and east of I-95. The front may drift a little bit farther inland on Tuesday, and this should bring at least a slight chance of thunderstorms to the entire forecast area. Saturday appears likely to be the warmest day, with some southern locations possibly reaching the lower 90s. Otherwise highs should be in the 80s through the extended forecast. Lows will range from the mid 60s to the low 70s. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... As of 815 PM Wednesday... * Aviation Conditions will deteriorate late this evening. * Widespread adverse conditions with IFR restrictions, gusty winds and some LLWS are expected overnight into Thursday. MVFR to LIFR ceilings will persist as very low-level moisture associated with Tropical Storm Debby maintains over the area the next 24 hours. The center of Debby will move up into SC tonight, before transitioning north through the western Piedmont through early Friday morning. As such, expect continued chances for periods of heavy rain and associated low visibilities and ceilings. East- northeasterly gusts of 15 to 25 kts will persist through the TAF period. Some stronger gusts may develop near KFAY near the end of the TAF period as the circulation approaches. Lastly, despite some stronger flow near the sfc, there remains a chance for fleeting low- level wind shear especially near KFAY later tonight through Thursday morning. Looking ahead: Adverse aviation conditions will continue through early Friday as Tropical Cyclone Debby moves across the area. This will include sub-VFR CIG and VSBY restrictions in showers and thunderstorms and heavy rain with some gusty winds and possible LLWS. Conditions will being to improve on Friday. Much better conditions are expected on Saturday and continue into Monday although there is a limited chance of a mainly afternoon or evening shower or storm. -Blaes && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday evening for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...Blaes NEAR TERM...Luchetti/Blaes SHORT TERM...Swiggett LONG TERM...Swiggett/Leins AVIATION...Luchetti/Blaes/CBL
Hazardous weather outlook, Aug 7, 4:45 PM EDT, 7 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 445 PM EDT Wed Aug 7 2024 NCZ026-027-041-042-075>077-084>086-082045- Franklin-Nash-Wake-Johnston-Moore-Lee-Harnett-Richmond-Scotland-Hoke- 445 PM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical cyclone Debby will bring a threat of heavy rain of 4-8 inches through Friday, with locally higher amounts possible. Rainfall of this magnitude will have the potential to cause considerable and significant flooding. Additionally, people living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. Finally, wind gusts up to 40 mph could lead to scattered power outages and downed trees Thursday and into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>009-021>025-038>040-073-074-083-082045- Person-Granville-Vance-Forsyth-Guilford-Alamance-Orange-Durham- Davidson-Randolph-Chatham-Stanly-Montgomery-Anson- 445 PM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical cyclone Debby will bring a threat of heavy rain of 3-8 inches through Friday, with locally higher amounts possible. Rainfall of this magnitude will have the potential to result in flash flooding. Additionally, people living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ028-043-078-088-089-082045- Edgecombe-Wilson-Wayne-Cumberland-Sampson- 445 PM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A isolated tornado is possible as waves of thunderstorms move northward. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical cyclone Debby will bring a threat of heavy rain of 4-8 inches through Friday, with locally higher amounts possible. Rainfall of this magnitude will have the potential to cause considerable and significant flooding. Additionally, people living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. Finally, wind gusts up to 40 mph could lead to scattered power outages and downed trees Thursday and into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ010-011-082045- Warren-Halifax- 445 PM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical cyclone Debby will bring a threat of heavy rain of 2-4 inches through Friday, with locally higher amounts possible. Rainfall of this magnitude will have the potential to result in flash flooding. Additionally, people living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 7, 11:26 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1126 PM EDT Wed Aug 7 2024
NCZ074-075-083>086-088-080430-
Scotland NC-Anson NC-Richmond NC-Hoke NC-Montgomery NC-Moore NC-
Cumberland NC-
1126 PM EDT Wed Aug 7 2024
...THUNDERSTORMS WITH STRONG WINDS AND TORRENTIAL RAIN WILL IMPACT
SOUTHERN MOORE...SCOTLAND... EASTERN ANSON...SOUTHEASTERN
MONTGOMERY...RICHMOND...NORTHWESTERN CUMBERLAND AND HOKE COUNTIES
THROUGH 1230 AM EDT...
At 1125 PM EDT, Doppler radar was tracking thunderstorms with strong
winds to 50 mph over portions of the Sandhills.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Laurinburg, Southern Pines, Rockingham, Wadesboro, Raeford, Fort
Liberty, Pinehurst, Hamlet, Aberdeen, and Maxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3480 7968 3481 8012 3519 8013 3519 8011
3514 8007 3519 8006 3521 7914 3519 7910
3521 7901 3495 7902 3495 7904 3483 7919
3484 7935 3482 7936 3477 7933 3463 7947
TIME...MOT...LOC 0325Z 091DEG 45KT 3485 7937
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
pwbLocal storm report, Aug 7, 11:30 PM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1130 PM EDT Wed Aug 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM Tstm Wnd Gst 4 ENE Hope Mills 34.99N 78.89W
08/07/2024 M52 MPH Cumberland NC ASOS
Fayetteville Regional Airport ASOS.
&&
23Local storm report, Aug 7, 11:53 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1153 PM EDT Wed Aug 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM Tstm Wnd Gst 5 ENE East Laurinburg 34.80N 79.37W
08/07/2024 M46 MPH Scotland NC ASOS
Measured at Laurinburg Maxton Airport.
&&
23Special weather statement, Aug 8, 12:30 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1230 AM EDT Thu Aug 8 2024
NCZ078-080530-
Wayne NC-
1230 AM EDT Thu Aug 8 2024
...GUSTY SHOWERS WILL IMPACT SOUTHEASTERN WAYNE COUNTY THROUGH 130 AM
EDT...
At 1229 AM EDT, Doppler radar was tracking gusty showers near Seven
Springs, or 8 miles southeast of Goldsboro, moving northwest at 40
mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Seven Springs, Mar-Mac,
Brogden, Cliffs Of The Neuse State Park, and Elroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.
&&
LAT...LON 3532 7783 3518 7783 3516 7788 3515 7790
3517 7793 3517 7796 3519 7800 3520 7812
3531 7816 3535 7815 3537 7816 3541 7812
3549 7799 3537 7781
TIME...MOT...LOC 0429Z 127DEG 36KT 3524 7785
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 9:48 PM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 6 hr |
| Aug 7, 11:26 PM EDT | Special Weather Statement | RAH | Anson, Hoke, Richmond, Scotland | 64 min |
| Aug 8, 1:01 AM EDT | Special Weather Statement | RAH | Wayne | 59 min |
| Aug 8, 1:30 AM EDT | Flash Flood Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 6 hr |
| Aug 8, 2:15 AM EDT | Tornado Warning | RAH | Wayne, Wilson | 45 min |
| Aug 8, 2:21 AM EDT | Tornado Warning | RAH | Wayne, Wilson | 39 min |
| Aug 8, 2:46 AM EDT | Special Weather Statement | RAH | Wayne | 29 min |
| Aug 8, 2:49 AM EDT | Tornado Warning | RAH | Johnston, Wayne, Wilson | 26 min |
| Aug 8, 2:51 AM EDT | Tornado Warning | RAH | Johnston, Nash, Wilson | 24 min |
| Aug 8, 3:09 AM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Johnston, Lee, Nash, Wake and 2 more | 6 hr |
| Aug 8, 3:12 AM EDT | Tornado Warning | RAH | Johnston, Nash, Wayne, Wilson | 33 min |
| Aug 8, 3:15 AM EDT | Tornado Warning | RAH | Johnston, Wake | 30 min |
| Aug 8, 3:21 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 6 hr |
| Aug 8, 3:39 AM EDT | Tornado Warning | RAH | Wilson | 36 min |
| Aug 8, 4:13 AM EDT | Flash Flood Warning | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Guilford and 4 more | 6 hr |
| Aug 8, 5:04 AM EDT | Tornado Warning | RAH | Edgecombe | 41 min |
| Aug 8, 5:06 AM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Aug 8, 5:37 AM EDT | Tornado Warning | RAH | Wilson | 23 min |
| Aug 8, 6:22 AM EDT | Special Weather Statement | RAH | Edgecombe | 68 min |
| Aug 8, 6:43 AM EDT | Flash Flood Warning | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 7 hr |
| Aug 8, 6:55 AM EDT | Flash Flood Warning | RAH | Edgecombe, Franklin, Nash | 11 hr |
| Aug 8, 7:06 AM EDT | River Flood Warning | RAH | Anson, Stanly | 49 hr |
| Aug 8, 7:07 AM EDT | Special Weather Statement | RAH | Nash | 23 min |
| Aug 8, 7:11 AM EDT | Tornado Warning | RAH | Nash, Wilson | 13 min |
| Aug 8, 7:48 AM EDT | Tornado Warning | RAH | Franklin, Nash | 42 min |
| Aug 8, 7:53 AM EDT | Tornado Warning | RAH | Edgecombe, Nash | 20 min |
| Aug 8, 7:58 AM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 22 min |
| Aug 8, 8:11 AM EDT | Tornado Warning | RAH | Franklin, Nash | 23 min |
| Aug 8, 8:12 AM EDT | Flash Flood Warning | RAH | Granville, Person, Vance | 12 hr |
| Aug 8, 8:23 AM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 12 min |
| Aug 8, 8:52 AM EDT | Special Weather Statement | RAH | Edgecombe | 23 min |
| Aug 8, 8:58 AM EDT | Tornado Warning | RAH | Edgecombe | 32 min |
| Aug 8, 9:01 AM EDT | River Flood Warning | RAH | Johnston | 45 hr |
| Aug 8, 9:07 AM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Johnston, Lee, Wake, Wayne and 1 more | 5 hr |
| Aug 8, 9:18 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 5 hr |
| Aug 8, 9:34 AM EDT | Special Weather Statement | RAH | Nash | 26 min |
| Aug 8, 9:53 AM EDT | Special Weather Statement | RAH | Edgecombe | 37 min |
| Aug 8, 9:59 AM EDT | River Flood Warning | RAH | Chatham, Lee | 3 days |
| Aug 8, 10:17 AM EDT | Flash Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 8 hr |
| Aug 8, 10:30 AM EDT | Special Weather Statement | RAH | Nash | 30 min |
| Aug 8, 10:32 AM EDT | Tornado Warning | RAH | Franklin, Halifax, Nash, Warren | 28 min |
| Aug 8, 12:15 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 30 min |
| Aug 8, 12:20 PM EDT | Special Weather Statement | RAH | Wilson | 40 min |
| Aug 8, 1:19 PM EDT | River Flood Warning | RAH | Harnett | 3 days |
| Aug 8, 1:22 PM EDT | River Flood Warning | RAH | Franklin | 65 hr |
| Aug 8, 1:50 PM EDT | Areal Flood Warning | RAH | Anson, Chatham, Cumberland, Harnett, Hoke, Johnston and 10 more | 23 hr |
| Aug 8, 1:58 PM EDT | River Flood Warning | RAH | Chatham | 56 hr |
| Aug 8, 2:52 PM EDT | River Flood Warning | RAH | Johnston | 4 days |
| Aug 8, 3:15 PM EDT | River Flood Warning | RAH | Edgecombe | 6 days |
| Aug 8, 3:16 PM EDT | Flash Flood Warning | RAH | Johnston, Wake, Wayne, Wilson | 2 hr |
| Aug 8, 3:19 PM EDT | River Flood Warning | RAH | Wayne | 9 days |
| Aug 8, 3:26 PM EDT | Special Weather Statement | RAH | Vance | 49 min |
| Aug 8, 3:29 PM EDT | Tornado Warning | RAH | Franklin, Vance, Warren | 31 min |
| Aug 8, 3:46 PM EDT | Special Weather Statement | RAH | Franklin | 44 min |
| Aug 8, 3:49 PM EDT | River Flood Warning | RAH | Alamance | 50 hr |
| Aug 8, 3:52 PM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Aug 8, 4:00 PM EDT | Tornado Warning | RAH | Franklin, Nash | 30 min |
| Aug 8, 4:12 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 33 min |
| Aug 8, 4:29 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 31 min |
| Aug 8, 4:31 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 29 min |
| Aug 8, 5:03 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 27 min |
| Aug 8, 5:11 PM EDT | River Flood Warning | RAH | Edgecombe, Halifax, Nash | 4 days |
| Aug 8, 5:14 PM EDT | River Flood Warning | RAH | Edgecombe | 9 days |
| Aug 8, 5:20 PM EDT | River Flood Warning | RAH | Sampson | 6 days |
| Aug 8, 5:51 PM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 12 hr |
| Aug 8, 5:59 PM EDT | Areal Flood Warning | RAH | Edgecombe, Franklin, Nash | 14 hr |
| Aug 8, 6:05 PM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 12 hr |
| Aug 8, 6:50 PM EDT | Special Weather Statement | RAH | Franklin, Vance | 40 min |
| Aug 8, 6:55 PM EDT | Tornado Warning | RAH | Franklin, Vance, Warren | 35 min |
| Aug 8, 7:22 PM EDT | Tornado Warning | RAH | Franklin, Warren | 23 min |
| Aug 8, 7:44 PM EDT | Tornado Warning | RAH | Warren | 31 min |
| Aug 8, 7:56 PM EDT | Areal Flood Warning | RAH | Granville, Person, Vance | 12 hr |
Nearby
Special Weather Statements in North Carolina, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.